International Journal of Communications, Network and System Sciences

Vol.5 No.12(2012), Paper ID 25577, 5 pages

DOI:10.4236/ijcns.2012.512088

 

Cryptanalysis of the Double-Moduli Cryptosystem

 

Sonia Mihaela Bogos, Serge Vaudenay

 

école Polytechnique Fédérale de Lausanne (EPFL), Lausanne, Switzerland
école Polytechnique Fédérale de Lausanne (EPFL), Lausanne, Switzerland

 

Copyright © 2012 Sonia Mihaela Bogos, Serge Vaudenay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Mihaela Bogos and S. Vaudenay, "Cryptanalysis of the Double-Moduli Cryptosystem," International Journal of Communications, Network and System Sciences, Vol. 5 No. 12, 2012, pp. 834-838. doi: 10.4236/ijcns.2012.512088.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.